# SDR 9800219909

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958N
- Make and model: Doug DC-9-31
- Aircraft serial: 47254
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vertical Gyro
- Part number: 258733511
- Condition: Malfunctioned
- Location: Lt Cockpit
- Part time: 40,118 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S FLIGHT DIRECTOR FAILED AFTER TAKEOFF.  FLIGHT WAS RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  REPLACED CAPTAIN'S VERTICAL GYRO, OPERATIONAL CHECK NORMAL.
